# SDR HEEA083437

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,087 hours
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: DPUA0101
- Part serial: 0013
- Condition: Malfunctioned
- Location: Intellastart Pro
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTELLASTART PROCESSOR CAUSING INADVERTENT MAINTENANCE LIGHTS TO THE SYSTEM. IN REPAIR.
